# SDR VNAA2014051800012

- Difficulty date: May 18, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 25,022 hours, 25,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOWER LEFT EMERGENCY EXIT LIGHTED SIGN WAS OUT. MAINTENANCE INSPECTED, R & R LOWER LT EMERGENCY EXIT LIGHTED SIGN AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
